# SDR REXA2019061219849

- Difficulty date: May 19, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32004
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS333.0 CRACKED AT TOOLING HOLE  AT LBL 5.0 ABOVE PAX DOOR.
REPAIRED FRAME 333 IAW EA CRJ 253-08930 AAR R SM 4
